# SDR SIMA20240827001

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N284JN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000822
- Aircraft time: 12,822 hours, 8,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR HARD TO OPEN/CLOSE LUBRICATED L1 DOOR OUTER LATCH MECHANISM AND OPENED AND CLOSED DOOR IAW ERJ-GHC-08-23 R1. TESTED SATISFACTORY
